# SDR SWIA201229948

- Difficulty date: March 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 23,727 hours, 20,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXIT SIGN HAS ONE LAMP OUT.  (FLT 2882)  RELAMPED EXIT SIGN.
